Please use this identifier to cite or link to this item:

Title: Towards a Localized Version of Pearson's Correlation Coefficient
Authors: Wu, Berlin
Nguyen, Hung T.
Kreinovich, Vladik
Contributors: 應數系
Keywords: Copulas;Local correlation;Pearson's correlation coefficient
Date: 2013-09
Issue Date: 2016-01-15 14:22:36 (UTC+8)
Abstract: Pearson's correlation coeffcient is used to describe dependence between random variables X and Y. In some practical situations,however,we have strong correlation for some values X and/or Y and no correlation for other values of X and Y. To describe such a local dependence,we come up with a natural localized version of Pearson's correlation coefficient. We also study the properties of the newly defined localized coefficient.
Relation: International Journal of Intelligent Technologies & Applied Statistics, 6(3), 215-224
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
215-224.pdf1452KbAdobe PDF347View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing